Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from kidney stones, UTI. Taking allopathic medication. Stent in ureter. Can I take cystone?

Hi, I am having stent in ureter for removal of stone. Even i am having problem of UTI . LAst time when i took allopatic medicine, i got its side effect and got suffered from fever. Even this time doctor has prescribed me allopathic medicine . I want to take cystone for UTI. Can I take cystone for treating UTI and kidney stone instead of allopathic medicine(Portrate MB6 and Niftas)
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for the query!
Stent in ureter harbours bacteria causing UTI, so you have to take anti-biotics.
Fever can not be a side effect of your medicines, but it is because of the infection in urinary tract.
Cystone need not be taken as you are going to get your stone removed surgically & you are taking antibiotics.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
If diabetic, blood sugar levels must be in good control.
Wish you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor